Translator Disclaimer
2010 Stable reduction of $X_0(p^3)$
Ken McMurdy, Robert Coleman
Algebra Number Theory 4(4): 357-431 (2010). DOI: 10.2140/ant.2010.4.357

Abstract

We determine the stable models of the modular curves X0(p3) for primes p13. An essential ingredient is the close relationship between the deformation theories of elliptic curves and formal groups, which was established in the Woods Hole notes of 1964. This enables us to apply results of Hopkins and Gross in our analysis of the supersingular locus.

Citation

Download Citation

Ken McMurdy. Robert Coleman. "Stable reduction of $X_0(p^3)$." Algebra Number Theory 4 (4) 357 - 431, 2010. https://doi.org/10.2140/ant.2010.4.357

Information

Received: 10 April 2007; Revised: 1 October 2009; Accepted: 9 October 2009; Published: 2010
First available in Project Euclid: 20 December 2017

zbMATH: 1215.11060
MathSciNet: MR2661537
Digital Object Identifier: 10.2140/ant.2010.4.357

Subjects:
Primary: 14G22
Secondary: 11G07, 14G35

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
75 PAGES


SHARE
Vol.4 • No. 4 • 2010
MSP
Back to Top